[QUOTE=young momma]Are you on any medications at all?
yes i am on lexapro, propanalol for my heart, and medication for IBS. that is it right now.
It could be the lexapro. How long have you been on it? I was put on effexor xr for a little while. While I was on it, I was having similar symptoms. It was really weird how numb I was sometimes. Almost scary! It wasn't like my legs going to sleep. I sat down on my hot leather seats in my car and didn't feel it burning my legs. :eek: Any other time, I would have been screaming for a minute.
I agree I would say the 1st thing to check with the doc is the lexapro. I had to go off it do to extreme mood changes making me agressive.( to say the least)! On some other meds for depression I had numbness, heavy feeling and swelling in my legs! Of course the doc said"I never had any patients have this before." And...........so that means I can't? lol
It can also cause sleep problems! RLS in me always occurs before I go to sleep. If I stay up over my sleepy threshold or immediatly before I fall alseep!